Spaces of sequences, sampling theorem, and functions of exponential type

Volume 100 / 1991

Rodolfo H. Torres Studia Mathematica 100 (1991), 51-74 DOI: 10.4064/sm-100-1-51-74


We introduce certain spaces of sequences which can be used to characterize spaces of functions of exponential type. We present a generalized version of the sampling theorem and a "nonorthogonal wavelet decomposition" for the elements of these spaces of sequences. In particular, we obtain a discrete version of the so-called φ-transform studied in [6] [8]. We also show how these new spaces and the corresponding decompositions can be used to study multiplier operators on Besov spaces.


  • Rodolfo H. Torres

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image